MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number HYPERTHERMIA PUMP
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hyperthermia pump involved in the incident has not been returned to belmont for investigation.The manufacturing and service records for this serial number were reviewed.This unit has been returned twice for issues related to the touch screen, once in october 2019 and once in july 2020.On both occasions, the unit was returned to belmont for investigation and we were unable to confirm the complaints after testing the unit and the touch screen multiple times over a 48-hour stress test.Fluid contamination can cause problems with the membrane switch/cpu board interface which can correct themselves once the fluid has dried, however without investigating the device a root cause cannot be established.The operator's manual cautions the user: "immediately wipe any spills from the device." the service and preventive maintenance schedule outlined in the manual also instructs the user to check the unit seals every six months.It was reported that the unit was turned off and restarted; there was no injury to the patient.Belmont will continue to monitor and trend similar reports of this nature and take further action if required.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
The user facility reported that the hyperthermia pump screen froze during a procedure.

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key11346715
Report Number1219702-2021-00024
Device Sequence Number14660458
Product Code LGZ
UDI-Device Identifier10896128002456
UDI-Public(01)10896128002456
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYPERTHERMIA PUMP
Device Catalogue Number902-00001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1